# SDR SWAA2023082994110

- Difficulty date: August 27, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 50,087 hours, 30,431 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING LOWER TRAILING EDGE PANEL JUST INBOARD OF #7 FLAP TRACK HAS DAMAGE AND AN APPROXIMATELY 20 IN LONG CRACK RUNNING OUTBOARD TO INBOARD.<[01] REMOVED AND REPLACED TE PANEL 661 AB PER AMM 20-50-11
